메뉴 건너뛰기




Volumn 4, Issue 1, 1987, Pages 47-58

Reaction-diffusion systems in the Gierer-Meinhardt theory of biological pattern formation

Author keywords

biological pattern formation; existence of solutions; reaction diffusion systems

Indexed keywords


EID: 33644785750     PISSN: 09102043     EISSN: None     Source Type: Journal    
DOI: 10.1007/BF03167754     Document Type: Article
Times cited : (33)

References (12)
  • 5
    • 0001543307 scopus 로고
    • On the global existence and asymptotic behavior of solutions of reaction-diffusion systems
    • (1983) Hokkaido Math. J. , vol.12 , pp. 360-370
    • Masuda, K.1
  • 7
    • 84935560418 scopus 로고    scopus 로고
    • M. Mimura, Striking patterns in a diffusion system related to the Gierer and Meinhardt model. Preprint.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.